Previous |  Up |  Next


Title: Tolerances and convexity (English)
Author: Chajda, Ivan
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 4
Year: 1979
Pages: 584-587
Summary lang: Russian
Category: math
MSC: 06B99
idZBL: Zbl 0407.06002
idMR: MR548221
Date available: 2008-06-09T14:36:29Z
Last updated: 2016-04-06
Stable URL:
Reference: [1] I. Chajda J. Duda: Blocks of binary relations.Acta Math. Acad. Sci. Hungar. (to appear). MR 0588416
Reference: [2] I. Chajda J. Niederle B. Zelinka: On existence conditions for compatible tolerances.Czech. Math. J. 26 (1976), 304-311. MR 0401561
Reference: [3] I. Chajda B. Zelinka: Lattices of tolerances.Časop. pěst. mat. 102 (1977), 10-24. MR 0450152
Reference: [4] J. Duda I. Chajda B. Zelinka: On the structure of compatible relations.Czech. Math. J. (to appear).
Reference: [5] G. Grätzer: Universal Algebra.New York 1968. MR 0248066
Reference: [6] G. Szász: Introduction to Lattice Theory.Budapest 1963. MR 0166118


Files Size Format View
CzechMathJ_29-1979-4_9.pdf 474.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo